went to the doctors yesterday as my ear had started hurting,since i was little i have suffered with my ears but had the ears sorted out years ago,so when my ear was beginning to get really painfull i went striaght to my doctors ,yes they said it is infected,she put me on amoxicillin 500mg casules,i started them yesterday but it has got worse the pain plus fluid is comeing out also have slight headache,should this be happening i thought by takeing these that the pain would go away abit,but it seems to have got worse
27 May 2011
Give the antibiotic time to work. Sometimes an infection will get worse before it gets better. Since you just began treatment yesterday, the medicine has not had sufficient time to work. Are you taking pills by mouth or are you putting drops in your ears? Give the medicine, either way, 2-3 days to start working. If you are not doing any better in 2-3 days, call your physician back and let them know that you are not better. In the mean time, you can take some acetaminophen or ibuprofen for pain. Sometimes laying the affected side on a heating pad can help the pain too. Hang in there, hopefully you will see improvement in a few days.
27 May 2011
Amoxicillin is not all it is cracked up to be and I would request that you be switched to Eurythromyacin I believe it is, which is a 5 day dose which is way stronger works much quicker and did wonders for my daughter who had this very problem and it did knock out the infection in a week... A much better anti-biotic with no or nearly no side effects... Please do this asap so that you may get some relief... Raising the amoxicilling dosage is not going to do you any good because going by what you are saying your body just does not respond to this type of med, and neither do my to youngest... Hopefully I did get the med name correct, it has been a while, but you only take it for 5 days. lil groupie blaze22
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... drops while pregnant? This is considered a category c medicine. i have severe Otitis media, i dont know if its more dangerous to use the ear ...
1 answer • 14 Jan 2011
I went into the doctor's office after I had some really bad ear pain. I had been up all night the two days prior to visiting. I was prescribed ...
3 answers • 11 Aug 2012
Hi there... my name is Michael Jaccarino. I went to urgent care a few days ago due to some pain and loss of hearing in my left ear and it ended up ...
1 answer • 10 Sep 2013
Both of my ears (one more severe than the other) have outer and middle ear infections. The one ear that is really bad is filled with fluid behind the ...
2 answers • 29 Jul 2015
I was originally givin Amoxacillin for an ear infection and now i have a UTI. Will the dose givin for the ear infection be enpigh for both infections?
0 answers • 4 Jan 2016